Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Elkies, Noam"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Elkies, Noam, Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2006) Sylvester-Gallai theorems for complex numbers and quaternions. Discrete and Computational Geometry, 35 (3). pp. 361-373. ISSN 0179-5376

This list was generated on Wed May 12 16:10:55 2021 BST.